Male Thrush: Ive had thrush now for almost a month... - BASHH

BASHH

16,394 members2,597 posts

Male Thrush

CSmidge
CSmidge

Ive had thrush now for almost a month!!

I was given an antibiotic which seemed to take away symptoms for a few days, the burning on my penis is back, i called my DR who said use Canesten. Im using it 3 times daily and it just seems to burn.

I have no other symptoms other than burning, i had a blood test, urine sample and swabs all fine apart from swab picked up thrush. Its really starting to get me down now.

Any other men had long lasting thrush and how did you treat???

5 Replies

Use dectarin put it on the tip of your penis. Works well

Antibiotics can actually cause/exacerbate thrush.

You may need to use an oral anti fungal along with the canesten for a few weeks. And any partner may need to be treated too. And possibly consider anything like an allergy rather than thrush.

Good luck

CSmidge
CSmidge in reply to moo196

Thanks, it was the thrush antibiotic that i was given. Im calling back today as noubt has changed aince being on cream :( 2months now and i am fed up. Ive done all they have asked but nothing.

Thanks for your message

moo196
moo196 in reply to CSmidge

Anti biotics are not a treatment for thrush. Anti fungal medicines are required.

CSmidge
CSmidge in reply to moo196

Anti fungal medication sorry. I am now on fluconazole for 7 days

You may also like...